# SDR DALA2024073007609

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0469195) CORROSION AT FWD CARGO COMPARTMENT AFT BULKHEAD PANEL SUPPORT WL-156 STA-500L FROM LBL-25 TO RBL25. REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LOWER SUPPORT IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND DWG #143A7902 REV B."
